# SDR QXEA2025101700320

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 19,422 hours, 13,548 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING MULITPLE PLACARDS. REMOVED FROM SERVICE. FOUND 4 MISSING PLACARDS ON R1 UPPER DOOR LINER. INSTALLED REQUIRED PLACARDS IAW AMM 20-10-09-400-801-A REF AIPC 11-32-03 FOR PLACEMENT AND CORRECT PLACARDS. ACFT OK FOR SERVICE. MISSING PLACARDS WERE N,F,D,C. SLIDE DISARM AND SLIDE INDICATION, DOOR OPENING INSTRUCTIONS, AND "OPEN" PLACARD.
